|
|
Publications in Math-Net.Ru |
Citations |
|
2017 |
1. |
L. R. Kim-Tyan, B. V. Loginov, Yu. B. Rousak, “Normal forms of the degenerate autonomous differential equations with the maximal Jordan chain and simple applications”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:3 (2017), 5–15 |
|
2016 |
2. |
B. V. Loginov, Yu. B. Rousak, L. R. Kim-Tyan, “Differential equations with degenerate, depending on the unknown function operator at the derivative”, CMFD, 59 (2016), 119–147 |
1
|
|
2015 |
3. |
B. V. Loginov, Yu. B. Rousak, L. R. Kim-Tyan, “Normal forms of the degenerate differential autonomous and non autonomous equations with the maximal Jordan chain of length two and three”, Bulletin of Irkutsk State University. Series Mathematics, 12 (2015), 58–71 |
1
|
|
2014 |
4. |
T. E. Badokina, Yu. B. Rusak, “Methods of the theory of branching and catastrophes in the problem of divergence an elongated plate in a supersonic gas flow.”, Zhurnal SVMO, 16:2 (2014), 26–35 |
|
2013 |
5. |
B. V. Loginov, Yu. B. Rusak, L. R. Kim-Tyan, “Degenerated differential equations with variable degeneration operator”, Zhurnal SVMO, 15:3 (2013), 8–20 |
|
2012 |
6. |
T. E. Badokina, B. V. Loginov, Yu. B. Rusak, “Construction of the asymptotics of solutions of nonlinear boundary value problems for fourth order differential equation with two bifurcation parameters”, Bulletin of Irkutsk State University. Series Mathematics, 5:1 (2012), 2–12 |
|
2011 |
7. |
B. V. Loginov, I. V. Konopleva, Y. B. Rousak, “Implicit operator theorems under group symmetry conditions”, Bulletin of Irkutsk State University. Series Mathematics, 4:1 (2011), 31–43 |
|
2008 |
8. |
I. V. Konopleva, B. V. Loginov, O. V. Makeev, Yu. B. Rusak, “Symmetry of $SO(2)$ and $SH(2)$ in Poincaré-Andronov-Hopf bifurcation problems with potential branching equations”, Trudy SVMO, 10:1 (2008), 106–112 |
1
|
|
2006 |
9. |
B. V. Loginov, I. V. Konopleva, Yu. B. Rusak, “Symmetry and potentiality in a general problem in bifurcation theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 4, 30–40 ; Russian Math. (Iz. VUZ), 50:4 (2006), 28–38 |
4
|
|
1997 |
10. |
B. V. Loginov, N. A. Sidorov, Yu. B. Rusak, “Теоремы существования бифуркации в присутствии одной обобщенной жордановой цепочки нечетной длины”, Matem. Mod., 9:10 (1997), 30–31 |
|
1993 |
11. |
B. V. Loginov, L. R. Kim-Tyan, Yu. B. Rusak, “Modification of the Lyapunov–Schmidt method and the stability of
solutions of differential equations with a degenerate operator of finite
index multiplying the derivative”, Dokl. Akad. Nauk, 330:6 (1993), 687–690 ; Dokl. Math., 47:3 (1993), 599–603 |
2
|
|
1983 |
12. |
D. G. Rakhimov, Yu. B. Rusak, “Some special cases of the use of the method of false perturbations”, Differ. Uravn., 19:10 (1983), 1813–1815 |
|
1981 |
13. |
Yu. B. Rusak, “Problem of the points of bifurcation in the case of several parameters”, Differ. Uravn., 17:2 (1981), 383–386 |
|
|
|
2014 |
14. |
V. I. Zalyapin, V. V. Karachik, L. R. Kim-Tian, L. D. Menikhes, Yu. B. Rousak, “Boris Vladimirovich Loginov. To the 75-th anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014), 59–62 |
|
Presentations in Math-Net.Ru |
|
|
Organisations |
|
|
|
|